kaletra+truvada sexual side effects
Dec 13, 2006
as a new user of these meds, i am wondering if there are there any known sexual side effects to the combination of Kaletra and Truvada?
Response from Dr. Henry
To my knowledge and in my experience there has not been a consistent issue with those drugs regarding side effects directly causing sexual dysfunction. Kaletra can interact with many drugs that can impact sexual side effects such as Viagra like drugs (increasing levels) to some anti-depressants. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth During Seroconversion
- Ache In Testicles After Lap Dance Worried I Have HIV
- Black Spots After Anal Fingering Worried I Have HIV
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Penis Discharge After Deep Kissing Worried I Have HIV
- Penis Discharge After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.